# SDR LR7A2020021702247

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 12,694 hours, 7,524 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 00402024T4
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB3200, FOUND THE NOSE LANDING GEAR WHEEL WELL FS140 LH FRAME EXISTING REPAIR MEMBER CRACKED AT WL173, LBL30. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-19.    NR# 0101.
